# SDR CA970529005

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 6,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL. AD 89-26-10 NOT COMPLIED WITH WHEN RECEIVED. USING EDDY CURRENT NDT TWO CRACKS WERE FOUND IN THE PROPELLER HUB.
